# SDR SWAA2013031913794

- Difficulty date: March 16, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 60,369 hours, 49,348 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 0867A
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE IAW MT.
